ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Generalized b Continuous Mappings in Intuitionistic Fuzzy Topological Spaces

Journal: International Research Journal of Advanced Engineering and Science (IRJAES) (Vol.2, No. 4)

Publication Date:

Authors : ;

Page : 115-118

Keywords : ;

Source : Downloadexternal Find it from : Google Scholarexternal

Abstract

In this paper we have introduced generalized b continuous mappings in Intuitionistic fuzzy topological space and some of their basic properties are studied.

Last modified: 2018-01-13 22:47:21